Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 108, NWS Des Moines, IA

June 6, 2018Audubon County, Carroll County, Crawford County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 6, 2018, 6:29 PM CDT for Audubon County, Carroll County, Crawford County, Iowa. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2018, 6:29 PM CDT (23:29 UTC)
Expired
Jun 6, 2018, 7:05 PM CDT
In force
36 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Audubon County, IA, Carroll County, IA, Crawford County, IA

The radar

The Des Moines radar (KDMX), 115 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 7:00 PM CDTHAIL 1.252 Nw Manning, IAVIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 3:23 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2018-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2018-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2519 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

588 
WUUS53 KDMX 062329
SVRDMX
IAC009-027-047-070030-
/O.NEW.KDMX.SV.W.0108.180606T2329Z-180607T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
629 PM CDT WED JUN 6 2018

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Northwestern Audubon County in west central Iowa...
  Southeastern Crawford County in west central Iowa...
  Southwestern Carroll County in west central Iowa...

* Until 730 PM CDT.

* At 628 PM CDT, a severe thunderstorm was located over Manning, or
  14 miles east of Denison, moving south at 10 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Manning, Templeton, Halbur, Gray, Aspinwall and Manning Municipal
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4202 9520 4204 9496 4181 9482 4180 9509
      4186 9510 4186 9521
TIME...MOT...LOC 2328Z 339DEG 11KT 4194 9510 

HAIL...1.50IN
WIND...60MPH
 
$$

Beerends
2 follow-up statements
001 
WWUS53 KDMX 062350
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
650 PM CDT WED JUN 6 2018

IAC009-027-047-070030-
/O.CON.KDMX.SV.W.0108.000000T0000Z-180607T0030Z/
Audubon IA-Crawford IA-Carroll IA-
650 PM CDT WED JUN 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN AUDUBON...SOUTHEASTERN CRAWFORD AND SOUTHWESTERN
CARROLL COUNTIES...

At 649 PM CDT, a severe thunderstorm was located over Manning, or 14
miles northwest of Audubon, moving south at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Manning, Templeton, Halbur, Gray, Aspinwall and Manning Municipal
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4202 9520 4201 9494 4181 9482 4180 9509
      4186 9510 4186 9521
TIME...MOT...LOC 2349Z 347DEG 11KT 4188 9510 

HAIL...1.25IN
WIND...60MPH
 
$$

Beerends
649 
WWUS53 KDMX 070005
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
705 PM CDT WED JUN 6 2018

IAC009-027-047-070014-
/O.CAN.KDMX.SV.W.0108.000000T0000Z-180607T0030Z/
Audubon IA-Crawford IA-Carroll IA-
705 PM CDT WED JUN 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN AUDUBON...
SOUTHEASTERN CRAWFORD AND SOUTHWESTERN CARROLL COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Iowa.

LAT...LON 4202 9520 4201 9494 4181 9482 4180 9509
      4186 9510 4186 9521
TIME...MOT...LOC 0003Z 339DEG 11KT 4183 9508 

$$

Beerends

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:54 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jun 6, 2:54 PM CDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
254 PM CDT Wed Jun 6 2018

.DISCUSSION.../Tonight through Wednesday/
Issued at 253 PM CDT Wed Jun 6 2018

Iowa is just downstream of the upper ridge axis across the Plains in
an area of good warm advection and moisture advection.  Strong
instability has developed into the western half of Iowa this
afternoon as temperatures and dewpoints have quickly risen. Surface
boundary is pushing into northern Iowa with a weak shortwave
crossing through South Dakota along with some associated forcing.
This setup is the main concern in the short term with the potential
for severe convection late this afternoon into tonight. Latest GOES-
16 visible imagery is showing agitated cumulus near Storm Lake
and cap is likely to break within an hour or two as the updrafts
continue to strengthen and the front approaches. Given the strong
instability, rapid development is expected once initiation occurs.
However, shear is modest at best with effective bulk shear around
25- 35kts across much of the area. Despite this lack of stronger
shear, the strong instability should be more than sufficient for
severe hail production. Downdraft CAPES are also robust with
values of 1200-1400 adding the wind threat component as well. Any
tornado potential is likely to be early in the event with initial
strong updrafts stretching out any available surface vorticity
near the boundary. As gusts fronts consolidate into the evening,
the system is likely to become a forward propagating line moving
southeast through central into southern Iowa during the evening
with hail and winds the main threat. Heavy rains will also occur
given PWATs approaching 1.5 inches although as the system become
more progressive, the overall threat for flash flooding is
expected to remain limited, although urban areas are always
concerning in high rate events.

This convective complex is expected to pass out of southern Iowa
this evening.  However, main low level flow will continue to be
focused just west of the forecast area in Nebraska as southeast
South Dakota overnight with convection continuing in those
locations.  Upper flow will likely carry some of this convection
into western areas overnight with additional rainfall and some
limited severe threat persisting through sunrise.

Another round of convection is expected from later Thursday
afternoon into Friday morning as a shortwave passes through the
Plains and toward the state.  There remains the potential for severe
weather during this time along with heavy rain although detail
remain somewhat sketchy as the convection tonight into early
Thursday will impact Thursday afternoons outcome.  The potential for
additional periods of convection persist into the weekend and
especially later Monday into Monday night as the main shortwave
passes through the state.  Temperatures will be at the mercy of
convection, although with no push of colder air until early next
week, readings will remain mostly above normal.

&&

.AVIATION.../For the 18Z TAFS through 18Z Thursday afternoon/
Issued at 1235 PM CDT Wed Jun 6 2018

Morning convection has waned and focus is now on redevelopment
this afternoon, likely toward 21z along or south of Highway 20.
Storms will then propagate southeast or south with uncertainty
still around on exact timing and impacts, but likely will be
gusty and variable winds and restrictions to visibility and
ceilings. These storms should exit the area later this evening,
but may see new storms approach from the west after 6z, which is
not currently reflected in the official TAFs with low confidence.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DISCUSSION...Cogil
AVIATION...Ansorge
Hazardous weather outlook, Jun 6, 3:29 PM CDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Des Moines IA
329 PM CDT Wed Jun 6 2018

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-072030-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
329 PM CDT Wed Jun 6 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Scattered strong to severe thunderstorms are developing this
afternoon and will continue into tonight. The main threats will
be damaging thunderstorm wind gusts, large hail, and heavy rain.
An isolated tornado or two is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An active weather pattern will continue into the weekend. A few
severe storms are possible on Thursday and Friday with the main
threat expected to be hail and winds. The heavy rain potential
also exists Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters might be needed this afternoon into tonight and at times
Thursday into this weekend.

Ansorge

In the hours before

Local storm report, Jun 6, 5:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
559 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             3 SSW GILBERT           42.07N 93.68W
06/06/2018  E1.50 INCH       STORY              IA   FIRE DEPT/RESCUE

            TIME ESTIMATED.

&&

ANSORGE
Local storm report, Jun 6, 6:00 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
600 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             WOODWARD                41.86N 93.92W
06/06/2018  E1.75 INCH       DALLAS             IA   TRAINED SPOTTER

&&
Local storm report, Jun 6, 6:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
609 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             CONRAD                  42.23N 92.87W
06/06/2018  E1.00 INCH       GRUNDY             IA   TRAINED SPOTTER

            DIME TO QUARTER SIZED HAIL 5:40 TO 5:50 PM.
            WINDS GUSTING BETWEEN 30 AND 40 MPH.

&&

ANSORGE
Local storm report, Jun 6, 6:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
613 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             5 ENE FONDA             42.63N 94.76W
06/06/2018  M1.00 INCH       POCAHONTAS         IA   TRAINED SPOTTER

0349 PM     HAIL             FORT DODGE              42.51N 94.18W
06/06/2018  E0.88 INCH       WEBSTER            IA   TRAINED SPOTTER

0354 PM     HAIL             1 SSE FORT DODGE        42.49N 94.17W
06/06/2018  M1.00 INCH       WEBSTER            IA   TRAINED SPOTTER

            LOTS OF HALF INCH HAIL WITH QUARTER SIZED
            HAIL NOW AS WELL.

0400 PM     HAIL             1 NE FORT DODGE         42.52N 94.17W
06/06/2018  E0.88 INCH       WEBSTER            IA   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL.

0415 PM     HAIL             4 N ROCKWELL CITY       42.45N 94.64W
06/06/2018  E0.88 INCH       CALHOUN            IA   TRAINED SPOTTER

            TIME ESTIMATED.

0417 PM     HAIL             3 NW DUNCOMBE           42.50N 94.04W
06/06/2018  M1.00 INCH       WEBSTER            IA   TRAINED SPOTTER

0423 PM     HAIL             HOLLAND                 42.40N 92.80W
06/06/2018  E0.88 INCH       GRUNDY             IA   BROADCAST MEDIA

0426 PM     HAIL             STANHOPE                42.29N 93.80W
06/06/2018  E1.00 INCH       HAMILTON           IA   LAW ENFORCEMENT

0427 PM     HAIL             2 ENE STANHOPE          42.30N 93.76W
06/06/2018  E1.50 INCH       HAMILTON           IA   TRAINED SPOTTER

            STILL ONGOING.

0428 PM     HAIL             3 E STANHOPE            42.28N 93.74W
06/06/2018  M1.00 INCH       HAMILTON           IA   TRAINED SPOTTER

            VIA SOCIAL MEDIA.

0438 PM     HAIL             3 E STANHOPE            42.28N 93.74W
06/06/2018  E1.75 INCH       HAMILTON           IA   TRAINED SPOTTER

            SEVERAL OBLONG PIECES UP TO GOLFBALL SIZED,
            CONSISTENT NICKEL TO QUARTER SIZED HAIL. VIA
            SOCIAL MEDIA.

0444 PM     HAIL             3 W LOHRVILLE           42.27N 94.61W
06/06/2018  E1.00 INCH       CALHOUN            IA   TRAINED SPOTTER

            VIA SPOTTERNETWORK.

0445 PM     HAIL             JEWELL                  42.31N 93.64W
06/06/2018  E1.75 INCH       HAMILTON           IA   TRAINED SPOTTER

0452 PM     HAIL             1 E BOONE               42.05N 93.86W
06/06/2018  E0.25 INCH       BOONE              IA   TRAINED SPOTTER

0504 PM     HAIL             TRAER                   42.19N 92.46W
06/06/2018  E2.00 INCH       TAMA               IA   BROADCAST MEDIA

            VIA KWWL-TV VIEWER.

0508 PM     HAIL             4 E BOONE               42.05N 93.80W
06/06/2018  E1.00 INCH       BOONE              IA   PUBLIC

            GENERALLY QUARTER SIZED HAIL FALLING IN THE
            LAST 5 MINUTES. VIA SOCIAL MEDIA.

0514 PM     HAIL             GILBERT                 42.11N 93.65W
06/06/2018  E0.75 INCH       STORY              IA   TRAINED SPOTTER

0514 PM     HAIL             WESTSIDE                42.08N 95.10W
06/06/2018  E1.00 INCH       CRAWFORD           IA   TRAINED SPOTTER

0520 PM     HAIL             4 N NAPIER              42.03N 93.71W
06/06/2018  E1.00 INCH       BOONE              IA   PUBLIC

            VIA SOCIAL MEDIA.

0529 PM     HAIL             2 N AMES                42.05N 93.63W
06/06/2018  E1.50 INCH       STORY              IA   TRAINED SPOTTER

            VIA SOCIAL MEDIA.

0532 PM     TSTM WND GST     2 S AMES                41.99N 93.62W
06/06/2018  M71 MPH          STORY              IA   ASOS

0533 PM     TSTM WND DMG     2 W AMES                42.03N 93.66W
06/06/2018                   STORY              IA   BROADCAST MEDIA

            CORRECTED TO THUNDERSTORM WIND DAMAGE. TREE
            DOWN ALONG HYLAND DRIVE JUST WEST OF IOWA
            STATE UNIVERSITY CAMPUS. TIME ESTIMATED.

0533 PM     TSTM WND DMG     1 WNW AMES              42.03N 93.65W
06/06/2018                   STORY              IA   EMERGENCY MNGR

            REPORTS OF TREE DAMAGE ON THE IOWA STATE
            UNIVERSITY CAMPUS NEAR OSBORN DRIVE AND
            BESSEY HALL.

0535 PM     TSTM WND GST     CONRAD                  42.22N 92.87W
06/06/2018  E65 MPH          GRUNDY             IA   PUBLIC

            PEA SIZED HAIL WITH WINDS.

0539 PM     HAIL             1 NNW AMES              42.04N 93.63W
06/06/2018  E1.00 INCH       STORY              IA   TRAINED SPOTTER

            DIME TO QUARTER SIZED HAIL. NUMEROUS 2-3
            INCH BRANCHES DOWN IN NEIGHBORHOOD.

0539 PM     HAIL             3 SSW GILBERT           42.07N 93.68W
06/06/2018  E1.50 INCH       STORY              IA   FIRE DEPT/RESCUE

            TIME ESTIMATED.

0540 PM     HAIL             CONRAD                  42.23N 92.87W
06/06/2018  E1.00 INCH       GRUNDY             IA   TRAINED SPOTTER

            DIME TO QUARTER SIZED HAIL 5:40 TO 5:50 PM.
            WINDS GUSTING BETWEEN 30 AND 40 MPH.

0542 PM     HAIL             1 SE AMES               42.01N 93.61W
06/06/2018  E1.00 INCH       STORY              IA   TRAINED SPOTTER

            HAIL HAS BEEN ONGOING FOR AT LEAST 10 MIN.

0549 PM     TSTM WND DMG     NEVADA                  42.02N 93.45W
06/06/2018                   STORY              IA   EMERGENCY MNGR

            8 INCH TREE LIMB DOWN FROM AN OLD TREE
            BETWEEN THE 900-1100 BLOCK OF M AVENUE IN
            NEVADA.

0600 PM     HAIL             WOODWARD                41.86N 93.92W
06/06/2018  E1.75 INCH       DALLAS             IA   TRAINED SPOTTER

&&
Local storm report, Jun 6, 6:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
627 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             POLK CITY               41.77N 93.71W
06/06/2018  E0.25 INCH       POLK               IA   TRAINED SPOTTER

&&
Local storm report, Jun 6, 6:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
628 PM CDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND GST     1 E DALLAS CENTER       41.68N 93.96W
06/06/2018  E60 MPH          DALLAS             IA   FIRE DEPT/RESCUE

            WITH 1/2 INCH HAIL.

&&

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:59 AM CDTSpecial Weather StatementDMXEmmet, Palo Alto61 min
Jun 6, 6:10 AM CDTSpecial Weather StatementDMXHumboldt, Pocahontas65 min
Jun 6, 7:10 AM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Webster50 min
Jun 6, 9:16 AM CDTSpecial Weather StatementDMXWright59 min
Jun 6, 9:33 AM CDTSpecial Weather StatementDMXHumboldt27 min
Jun 6, 10:02 AM CDTSpecial Weather StatementDMXHamilton43 min
Jun 6, 10:30 AM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas15 min
Jun 6, 3:19 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas41 min
Jun 6, 3:29 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Webster46 min
Jun 6, 3:50 PM CDTSevere Thunderstorm WarningDMXCalhoun40 min
Jun 6, 3:51 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster54 min
Jun 6, 4:15 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Story, Webster45 min
Jun 6, 4:19 PM CDTSevere Thunderstorm WarningDMXWright33 min
Jun 6, 4:22 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene38 min
Jun 6, 4:34 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama41 min
Jun 6, 4:40 PM CDTSevere Thunderstorm WarningDMXBoone, Greene, Hamilton, Story50 min
Jun 6, 4:47 PM CDTSevere Thunderstorm WarningDMXHardin, Marshall, Story43 min
Jun 6, 4:59 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Greene46 min
Jun 6, 5:00 PM CDTSevere Thunderstorm WarningDMXHamilton, Story48 min
Jun 6, 5:14 PM CDTSevere Thunderstorm WarningDMXTama61 min
Jun 6, 5:19 PM CDTSevere Thunderstorm WarningDMXJasper, Polk, Story41 min
Jun 6, 5:25 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk35 min
Jun 6, 5:28 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Story, Tama47 min
Jun 6, 5:36 PM CDTSevere Thunderstorm WarningDMXPolk39 min
Jun 6, 5:39 PM CDTSevere Thunderstorm WarningDMXDallas, Greene, Guthrie66 min
Jun 6, 5:43 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford47 min
Jun 6, 5:47 PM CDTSevere Thunderstorm WarningDMXMarshall, Tama58 min
Jun 6, 5:57 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie, Polk63 min
Jun 6, 6:07 PM CDTSevere Thunderstorm WarningDMXPolk53 min
Jun 6, 6:08 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama37 min
Jun 6, 6:39 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren81 min
Jun 6, 6:43 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Poweshiek62 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.